# SDR A6WA201441595

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stand Off
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WIRING HARNESS ATTACHED AT FS 621 MIDDLE HAS BROKEN STANDOFF.  REMOVED CRACKED WIRING HARNESS ATTACHED CLIP & REPLACED WITH A SERVICEABLE FABRICATED WIRING HARNESS ATTACHED CLIP IAW SRM 51-42-21.
